# SDR ASOA20151212204V

- Difficulty date: December 12, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 33,358 hours, 25,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Frame 23
- Part time: 33,358 hours, 25,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. RT OMEGA BEAM IS CORRODED AT FRAME 23.  REPAIRED RT OMEGA BEAM IAW SRM 53-21-10.  ACFT APPROVED FOR RETURN TO SERVICE.
